# SDR REXA2022022200263

- Difficulty date: December 21, 2021
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 661+16 TO F.S. 677. - REMOVED, FABRICATED, & INSTALLED SERVICEABLE TRACK IAW CRJ AMM 53-00-49-000/400-801(A07) & SRM 53-00-49-201-A01 & 51-40-11-001-001-A01
